Alert archive / Washington / River Flood Warnings in 2016

River Flood Warning 2, NWS Pendleton, OR

February 15, 2016Kittitas County, Washington

NWS Pendleton, OR issued this river flood warning at Feb 15, 2016, 2:44 PM PST for Kittitas County, Washington. It took effect at Feb 15, 2016, 9:18 PM PST. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Feb 15, 2016, 2:44 PM PST (22:44 UTC)
In effect from
Feb 15, 2016, 9:18 PM PST
Expired
Feb 16, 2016, 10:27 AM PST
In force
13 hr
Issued by
NWS Pendleton, OR
Area
Storm-based polygon
Flood severity
Minor

County Kittitas County, WA

The radar

The Pendleton radar (KPDT), 185 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yakima River at Umtanum (UMTW1). The gauge peaked at 35.62 ft at Feb 16, 2016, 3:00 AM PST.

actionminormoderatemajor3234363802/1502/1602/17
Action stage
33.5 ft
Minor stage
35.5 ft
Moderate stage
38 ft
Major stage
39 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12484500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

313 
WGUS46 KPDT 152244
FLWPDT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
244 PM PST MON FEB 15 2016

...The National Weather Service in Pendleton has issued flood 
warnings for the following rivers in Washington...

  Yakima River at Umtanum affecting Kittitas County
  Yakima River near Parker affecting Yakima County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Never drive cars...trucks or sport utility 
vehicles through flooded areas. The water may be too deep to allow 
for safe passage. As little as one foot of water on the road can move
most vehicles off the road.
Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=pdt


&&

WAC037-161044-
/O.NEW.KPDT.FL.W.0002.160216T0518Z-160216T1827Z/
/UMTW1.1.ER.160216T0518Z.160216T0600Z.160216T1227Z.NO/
244 PM PST MON FEB 15 2016

The National Weather Service in Pendleton has issued a 

* Flood Warning for 
  The Yakima River at Umtanum.
* from this evening to Tuesday morning...or until the warning is 
  cancelled.
* At  2:15 PM Monday the stage was 34.8 feet.
* Flood stage is 35.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 35.6 feet. The river will fall below flood stage 
  by early tomorrow.

&&

LAT...LON 4680 12047 4702 12064 4704 12058 4681 12041
This crest compares to a previous crest of 35.7 feet on Dec 10 2015.

&&

LAT...LON 4680 12047 4702 12064 4704 12058 4681 12041


$$

WAC077-161044-
/O.NEW.KPDT.FL.W.0003.160216T1104Z-160217T0623Z/
/PARW1.1.ER.160216T1104Z.160216T1800Z.160217T0023Z.NO/
244 PM PST MON FEB 15 2016

The National Weather Service in Pendleton has issued a 

* Flood Warning for 
  The Yakima River near Parker.
* from late tonight to Tuesday evening...or until the warning is 
  cancelled.
* At  1:30 PM Monday the stage was 8.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow and continue to
  rise to near 10.3 feet by tomorrow late morning. The river will fall
  below flood stage by tomorrow afternoon.

&&

LAT...LON 4692 12029 4665 12028 4645 12007 4626 12043 4653 12077 4691
12080
This crest compares to a previous crest of 10.2 feet on Feb 26 1986.

&&

LAT...LON 4692 12029 4665 12028 4645 12007 4626 12043 4653 12077 4691
12080              

$$
4 follow-up statements
460 
WGUS86 KPDT 160004
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
404 PM PST MON FEB 15 2016

...The Flood Warning continues for the following rivers in 
Washington...

  Naches River near Naches affecting Yakima County
  Yakima River at Umtanum affecting Kittitas County
  Yakima River near Parker affecting Yakima County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Never drive cars...trucks or sport utility 
vehicles through flooded areas. The water may be too deep to allow 
for safe passage. As little as one foot of water on the road can move
most vehicles off the road.


Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=pdt


&&

WAC077-161204-
/O.EXT.KPDT.FL.W.0001.160216T0227Z-160217T1843Z/
/NACW1.1.ER.160216T0227Z.160216T0600Z.160217T1243Z.NO/
404 PM PST MON FEB 15 2016

The Flood Warning continues for
  The Naches River near Naches.
* until Wednesday morning.
* At  2:15 PM Monday the stage was 17.4 feet.
* Flood stage is 17.8 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 17.9 feet overnight. the river is expected to fall below
  flood stage Wednesday morning.

&&

LAT...LON 4682 12075 4666 12044 4655 12059 4672 12090
* Flood History...This crest compares to a previous crest of 18.0 feet
  on Jun 17 1974.

&&

LAT...LON 4682 12075 4666 12044 4655 12059 4672 12090


$$

WAC037-161204-
/O.CON.KPDT.FL.W.0002.160216T0518Z-160216T1827Z/
/UMTW1.1.ER.160216T0518Z.160216T0600Z.160216T1227Z.NO/
404 PM PST MON FEB 15 2016

The Flood Warning continues for
  The Yakima River at Umtanum.
* from this evening to Tuesday morning.
* At  3:15 PM Monday the stage was 34.9 feet.
* Flood stage is 35.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 35.6 feet overnight. the river is expected to fall below flood
  stage tuesday morning.

&&

LAT...LON 4680 12047 4702 12064 4704 12058 4681 12041
* Flood History...This crest compares to a previous crest of 35.7 feet
  on Dec 10 2015.

&&

LAT...LON 4680 12047 4702 12064 4704 12058 4681 12041


$$

WAC077-161203-
/O.CON.KPDT.FL.W.0003.160216T1104Z-160217T0623Z/
/PARW1.1.ER.160216T1104Z.160216T1800Z.160217T0023Z.NO/
404 PM PST MON FEB 15 2016

The Flood Warning continues for
  The Yakima River near Parker.
* from late tonight to Tuesday evening.
* At  2:30 PM Monday the stage was 8.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage late tonight and continue to rise
  to near 10.3 feet by tuesday morning.the river is expected to fall
  below flood stage by tuesday afternoon.

&&

LAT...LON 4692 12029 4665 12028 4645 12007 4626 12043 4653 12077 4691
12080
* Flood History...This crest compares to a previous crest of 10.2 feet
  on Feb 26 1986.

&&

LAT...LON 4692 12029 4665 12028 4645 12007 4626 12043 4653 12077 4691
12080              

$$
060 
WGUS86 KPDT 160659
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
1059 PM PST MON FEB 15 2016

...The Flood Warning is cancelled for the following rivers in 
Washington...

  Naches River near Naches affecting Yakima County

...The Flood Warning continues for the following rivers in 
Washington...

  Yakima River at Umtanum affecting Kittitas County
  Yakima River near Parker affecting Yakima County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Never drive cars...trucks or sport utility 
vehicles through flooded areas. The water may be too deep to allow 
for safe passage. As little as one foot of water on the road can move
most vehicles off the road.


Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=pdt


&&

WAC037-161215-
/O.EXT.KPDT.FL.W.0002.000000T0000Z-160216T1215Z/
/UMTW1.1.ER.160216T0615Z.160216T0615Z.160216T0615Z.NO/
1059 PM PST MON FEB 15 2016

The Flood Warning continues for
  The Yakima River at Umtanum.
* until late tonight.
* At 10:15 PM Monday the stage was 35.5 feet.
* Flood stage is 35.5 feet.
* Minor flooding is occurring.
* Forecast...The river will fall to below flood stage by tuesday 
  morning.

&&

LAT...LON 4680 12047 4702 12064 4704 12058 4681 12041
* Flood History...This crest compares to a previous crest of 35.7 feet
  on Dec 10 2015.

&&

LAT...LON 4680 12047 4702 12064 4704 12058 4681 12041


$$

WAC077-161859-
/O.EXT.KPDT.FL.W.0003.160216T0833Z-160217T0439Z/
/PARW1.1.ER.160216T0833Z.160216T1200Z.160216T2239Z.NO/
1059 PM PST MON FEB 15 2016

The Flood Warning continues for
  The Yakima River near Parker.
* until Tuesday evening.
* At  9:30 PM Monday the stage was 9.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight and continue 
  to rise to near 10.3 feet by tuesday morning.the river will
  fall below flood stage by tuesday afternoon.

&&

LAT...LON 4692 12029 4665 12028 4645 12007 4626 12043 4653 12077 4691
12080
* Flood History...This crest compares to a previous crest of 10.2 feet
  on Feb 26 1986.

&&

LAT...LON 4692 12029 4665 12028 4645 12007 4626 12043 4653 12077 4691
12080              

$$

WAC077-160729-
/O.CAN.KPDT.FL.W.0001.000000T0000Z-160217T1843Z/
/NACW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1059 PM PST MON FEB 15 2016

The Flood Warning is cancelled for
  The Naches River near Naches.
* At  9:15 PM Monday the stage was 17.6 feet.
* Flood stage is 17.8 feet.
* Forecast...The river crested below flood stage at 17.6 feet. The 
  river will continue to fall to 17.2 feet by Wednesday morning.

&&

LAT...LON 4682 12075 4666 12044 4655 12059 4672 12090
* Flood History...This crest compares to a previous crest of 17.6 feet
  on Nov 25 1990.

&&

LAT...LON 4682 12075 4666 12044 4655 12059 4672 12090


$$
332 
WGUS86 KPDT 161137
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
337 AM PST TUE FEB 16 2016

...The Flood Warning continues for the following rivers in 
Washington...

  Yakima River at Umtanum affecting Kittitas County
  Yakima River near Parker affecting Yakima County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Never drive cars...trucks or sport utility 
vehicles through flooded areas. The water may be too deep to allow 
for safe passage. As little as one foot of water on the road can move
most vehicles off the road.


Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=pdt


&&

WAC037-161745-
/O.EXT.KPDT.FL.W.0002.000000T0000Z-160216T1745Z/
/UMTW1.1.ER.160216T0615Z.160216T0845Z.160216T1145Z.NO/
337 AM PST TUE FEB 16 2016

The Flood Warning continues for
  The Yakima River at Umtanum.
* until this morning.
* At  3:15 AM Tuesday the stage was 35.6 feet.
* Flood stage is 35.5 feet.
* Minor flooding is occurring.
* Forecast...The river has crested and will continue to fall to below flood
  stage by later this morning.

&&

LAT...LON 4680 12047 4702 12064 4704 12058 4681 12041
* Flood History...This crest compares to a previous crest of 35.7 feet
  on Dec 10 2015.

&&

LAT...LON 4680 12047 4702 12064 4704 12058 4681 12041


$$

WAC077-162337-
/O.CON.KPDT.FL.W.0003.000000T0000Z-160217T0439Z/
/PARW1.1.ER.160216T0557Z.160216T1030Z.160216T2239Z.NO/
337 AM PST TUE FEB 16 2016

The Flood Warning continues for
  The Yakima River near Parker.
* until this evening.
* At  2:30 AM Tuesday the stage was 10.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest later this morning
  and then it will fall to below flood stage by this evening.

&&

LAT...LON 4692 12029 4665 12028 4645 12007 4626 12043 4653 12077 4691
12080
* Flood History...This crest compares to a previous crest of 10.6 feet
  on Feb 19 1981.

&&

LAT...LON 4692 12029 4665 12028 4645 12007 4626 12043 4653 12077 4691
12080              

$$
061 
WGUS86 KPDT 161730
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
930 AM PST TUE FEB 16 2016

...The Flood Warning is cancelled for the following rivers in 
Washington...

  Yakima River at Umtanum affecting Kittitas County

...The Flood Warning continues for the following rivers in 
Washington...

  Yakima River near Parker affecting Yakima County

...The Flood Warning continues for the following rivers in 
Washington..
  Naches River near Naches affecting Yakima County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Never drive cars...trucks or sport utility 
vehicles through flooded areas. The water may be too deep to allow 
for safe passage. As little as one foot of water on the road can move
most vehicles off the road.


Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=pdt


&&

WAC077-170530-
/O.CON.KPDT.FL.W.0004.160217T0430Z-160217T2343Z/
/NACW1.1.ER.160217T0430Z.160217T1200Z.160217T1743Z.NO/
930 AM PST TUE FEB 16 2016

The Flood Warning continues for
  The Naches River near Naches.
* from this evening to Wednesday afternoon.
* At  9:15 AM Tuesday the stage was 17.5 feet.
* Flood stage is 17.8 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 17.9 feet by early tomorrow.the river will fall below 
  flood stage by Wednesday late morning.

&&

LAT...LON 4682 12075 4666 12044 4655 12059 4672 12090


$$

WAC037-161800-
/O.CAN.KPDT.FL.W.0002.000000T0000Z-160216T1745Z/
/UMTW1.1.ER.160216T0615Z.160216T0845Z.160216T1418Z.NO/
930 AM PST TUE FEB 16 2016

The Flood Warning is cancelled for
  The Yakima River at Umtanum.
* At  9:15 AM Tuesday the stage was 35.4 feet.
* Flood stage is 35.5 feet.
* Fell below flood stage at  6:18 AM Tuesday.
* Forecast...The river will continue to fall to 35.1 feet by early 
  tomorrow.

&&

LAT...LON 4680 12047 4702 12064 4704 12058 4681 12041


$$

WAC077-170530-
/O.EXT.KPDT.FL.W.0003.000000T0000Z-160217T2305Z/
/PARW1.1.ER.160216T0557Z.160216T1600Z.160217T1705Z.NO/
930 AM PST TUE FEB 16 2016

The Flood Warning continues for
  The Yakima River near Parker.
* until Wednesday afternoon.
* At  8:30 AM Tuesday the stage was 10.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain around 10.8 today.  The river will
fall below flood stage Wednesday.

&&

LAT...LON 4692 12029 4665 12028 4645 12007 4626 12043 4653 12077 4691
12080              

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this river flood warning went out at Feb 15, 10:00 AM PST, 4 hours 44 minutes earlier.

Area forecast discussion, Feb 15, 10:00 AM PST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
1000 AM PST MON FEB 15 2016

UPDATED AVIATION DISCUSSION

.UPDATE...HEAVY RAIN CONTINUES TO FALL OVER THE WASHINGTON
CASCADES THIS MORNING...ESPECIALLY IN WESTERN KITTITAS COUNTY.
FLOODING HAS BEEN REPORTED IN THE ELK MEADOWS SUBDIVISION
NORTHWEST OF CLE ELUM...AND A FLOOD ADVISORY HAS BEEN ISSUED.
FLOODING HAS ALSO BEEN REPORTED ALONG CREEKS AND OVER ROADWAYS IN
ELLENSBURG...PROMPTING THE ISSUANCE OF A FLOOD WARNING. THE
RAINFALL IN KITTITAS COUNTY IS EXPECTED TO DIMINISH THIS
AFTERNOON. RIVERS AND STREAMS SHOULD THEN CREST THIS EVENING AND
WATER WILL BEGIN TO RECEDE OVERNIGHT. THE REMAINDER OF THE AREA
WILL BE MOSTLY DRY TODAY...EXCEPT FOR SOME LIGHT SHOWERS OVER THE
BLUE MOUNTAINS AND WALLOWA COUNTY. OTHERWISE...THE PREVIOUS
FORECAST REMAINS ON TRACK.  COBB

&&

.AVIATION...18Z TAFS...VFR CONDITIONS WITH VARIABLE MID AND HIGH
LEVEL CLOUDS WILL CONTINUE THROUGH 16TH/12Z. THEN CLOUD BASES LOWER
TO 5000-10000 FT AGL AT KDLS, KPSC, KPDT AND KALW BY 17TH/12Z-14Z.
KYKM, KRDM AND KBDN WILL BE UNDER THE INFLUENCE OF SINKING AIR
MOTION IN THE MID LEVELS (5000-15000 FT AGL) DUE TO WESTERLY FLOW
ALOFT PRODUCING DOWNSLOPE WINDS IMMEDIATELY EAST OF THE CASCADES.
HOWEVER KYKM, KRDM AND KBDN WILL SEE SOME THIN HIGH CLOUDS STREAMING
THROUGH THE MID/UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE PACIFIC
NORTHWEST OVER THE NEXT 24 HOURS FOR CLOUD BASES AT KYKM SCT-BKN
25000 FT AGL, THEN LOWERING TO SCT-OVC 12000-15000 FT AGL BY
16TH/17Z. CLOUD BASES AT KRDM AND KBDN WILL BE SCT-BKN 20000-25000
FT AGL THROUGH THE PERIOD, EXCEPT THAT OVERNIGHT SKIES AT KRDM/KBDN
WILL BE MOSTLY CLEAR. THE MAIN CONCERN WILL BE WINDS. SW-W WINDS AT
12-24 KNOTS GUSTING TO 30 KNOTS ARE EXPECTED THROUGH 03Z AT KPSC,
KALW AND KPDT.  POLAN

&&

.PREVIOUS DISCUSSION... /ISSUED 328 AM PST MON FEB 15 2016/

SHORT TERM...TODAY THROUGH WEDNESDAY...A WEATHER SYSTEM CONTINUES
TO DEPART THE REGION AND THE MOISTURE IS BEING PUSHED NORTHWARD BY
AN UPPER RIDGE THAT IS BUILDING ACROSS THE REGION. EXPECT A DRYING
TREND TODAY AND TUESDAY AS A RESULT. HOWEVER...THERE ARE STILL A FEW
SHOWERS OVER THE SOUTHERN WASHINGTON CASCADE EAST SLOPES. IT WILL BE
BREEZY TO WINDY IN AREAS BEHIND THIS SYSTEM...ESPECIALLY ALONG THE
CASCADE EAST SLOPES WHERE THERE IS A LEE SIDE TROUGH...AND OVER THE
EXPOSED OPEN TERRAIN OVER THE LOWER COLUMBIA BASIN AND ADJACENT
VALLEYS/FOOTHILLS OF THE BLUE MOUNTAINS. THE WINDS ARE NOT EXPECTED
TO REACH ADVISORY SPEEDS AT THIS TIME BUT IT NEEDS TO BE MONITORED.
A VERY MILD SOUTHWEST FLOW WILL PERSIST TODAY THROUGH TUESDAY WITH
MAXIMUM TEMPERATURE READINGS IN THE 60S IN THE LOWER ELEVATIONS AND
40S TO MID 50S IN THE MOUNTAINS. SOME RECORD HIGHS COULD BE BROKEN
TODAY AND TUESDAY AND WILL HAVE NEAR RECORD HIGH TEMPERATURES
HIGHLIGHTED IN THE FORECAST FOR AT LEAST TODAY SO FAR. A WEAK COLD
FRONT WILL DROP SOUTHWARD ON TUESDAY BUT THE MAIN EFFECT WILL JUST
BE MOSTLY CLOUDY SKIES. ON WEDNESDAY ANOTHER WEATHER SYSTEM WILL
MOVE INTO THE REGION WITH MOISTURE AND RAIN SPREADING FROM WEST TO
EAST GOING INTO THE EXTENDED FORECAST PERIOD. THERE IS STILL SOME
RIVERS THAT ARE EXPECTED TO REACH ACTION STAGE ALONG THE CASCADE EAST
SLOPES OF WASHINGTON AND OVER THE NORTHEAST MOUNTAINS DUE TO RECENT
RAINS AND SNOW MELT. FLOODING IS NOT EXPECTED THOUGH AT THIS TIME ON
ANY RIVERS IN THE CWA. A HYDROLOGIC OUTLOOK IS CURRENTLY IN PLACE AS
WELL AS A RIVER STATEMENT FOR THE RIVERS THAT ARE EXPECTED TO REACH
ACTION STAGE...I.E THE NACHES RIVER SO FAR. 88

LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...A TROUGH WILL BE
LOCATED OFFSHORE WEDNESDAY NIGHT. WARM SOUTHERLY FLOW AHEAD OF THIS
SYSTEM WEATHER SYSTEM WILL BRING MAINLY RAIN WEDNESDAY NIGHT.
THURSDAY THE TROUGH WILL MOVE INLAND WITH A CHANCE OF SHOWERS AND
LOWERING SNOW LEVELS TO AROUND 3500-4500 FEET. BREEZY TO WINDY
CONDITIONS WILL DEVELOP THURSDAY AS SURFACE PRESSURE GRADIENTS
TIGHTEN AND STRONGER WINDS ALOFT MIX TO SURFACE. A TRANSIENT RIDGE
WILL MOVE QUICKLY ACROSS THE REGION THURSDAY NIGHT...BUT SOME
SHOWERS WILL STILL BE POSSIBLE. MODEL SPREAD INCREASES FRIDAY AS THE
GFS BRINGS ANOTHER TROUGH AND FRONT THROUGH THE AREA WHILE THE ECMWF
KEEPS THE SYSTEM OFFSHORE UNTIL FRIDAY NIGHT. THIS WILL KEEP SOME
SHOWERS OVER EASTERN WASHINGTON AND OREGON FRIDAY AND SATURDAY. A
RIDGE WILL REBUILD ON SUNDAY AND MONDAY FOR MUCH DRIER WEATHER.
COONFIELD

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  64  46  60  43 /   0  10  10  10
ALW  65  50  60  46 /  10  10  10  10
PSC  66  46  62  43 /   0   0  10  10
YKM  63  42  58  42 /   0  10  10  10
HRI  66  44  62  43 /   0   0  10  10
ELN  58  43  55  38 /  10  10  20  20
RDM  62  38  61  42 /   0   0   0  10
LGD  58  42  57  41 /  20  10  10  10
GCD  59  40  58  39 /  10  10   0  10
DLS  63  47  60  46 /  10  20  10  10

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

82/99/88/76

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 8:38 AM PSTAreal Flood AdvisoryPDTKittitas6 hr
Feb 15, 8:56 AM PSTAreal Flood WarningPDTKittitas30 hr
Feb 15, 9:41 AM PSTAreal Flood AdvisoryPDTKittitas, Yakima48 hr
Feb 15, 11:20 AM PSTRiver Flood WarningPDTYakima47 hr
Feb 15, 2:09 PM PSTAreal Flood WarningPDTKittitas45 hr
Feb 15, 2:44 PM PSTRiver Flood WarningPDTYakima52 hr

Nearby

River Flood Warnings in Washington, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.